Faculty Publications

Title

Automorphic pseudodifferential operators, Poincaré series and Eisenstein series

Document Type

Article

Journal/Book/Conference Title

Bulletin of the Australian Mathematical Society

Volume

59

Issue

1

First Page

45

Last Page

52

Abstract

We construct Poincaré series and Eisenstein series for automorphic pseudodifferential operators, and show that the space of automorphic pseudodifferential operators associated to cusp forms is generated by Poincaré series. We also obtain explicit formulas for such Poincaré series and Eisenstein series.

Original Publication Date

1-1-1999

DOI of published version

10.1017/s0004972700032585

Share

COinS